# SDR FDEA202404110456

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 96,021 hours, 21,806 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 862701
- Condition: Failed
- Location: Uplock
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNSAFE RIGHT GEAR UP INDICATION PRIMARY AND  SECONDARY ON DEPARTURE PHNL.  CYCLED LANDING GEAR  PER QRH GEAR PRIMARY AND SECONDARY GEAR INDICATED  UP AND LOCKED. PROCEEDED ON ROUTE PER FLIGHT PLAN. REMOVED AND REPLACED RIGHT GEAR UP AND LATCH SENSOR, CRIMPED NEW TERMINAL ENDS AND INSTALLED TO TERMINAL BLOCK. AJUSTED TARGET AND SENSOR GAP IAW MM. GAP IS  WITHIN RANGE. ACFT OK TO CONT SERVICE.
